# SDR UALA2011031501244

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Sleeve
- Condition: Torn
- Location: Bs 1335, Rbl 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, PDU WIRES PROTECTIVE SLEEVE TORN AT BS 1335, RBL 34.  REPAIRED DAMAGED CONDUITS AND SLEEVES IAW GNMM.
